A simple proof of the spectral continuity of the Sturm-Liouville problem

Tom 38 / 1997

PrzemysŁaw Kosowski Banach Center Publications 38 (1997), 183-186 DOI: 10.4064/-38-1-183-186

Streszczenie

The aim of this article is to present a simple proof of the theorem about perturbation of the Sturm-Liouville operator in Liouville normal form.

Autorzy

  • PrzemysŁaw Kosowski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek